# SDR 2002F00099

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 5864 - HSV-CLT - IN CRUISE FLIGHT, THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED UNEVENTFULLY WITH FLAPS UP.  MAINTENANCE REMOVED AND REPLACED THE FECU AND OPS CHECK GOOD.  (M)
